Publications 1997

  1. Ioana Cioranescu (with C. Lizama),   Some applications of Fejér’s theorem to operator cosine functions in Banach spaces, Proc. Amer. Math. Soc. 125 (1997), no. 8, 2353-2362.
  2. Italo J. Dejter,  Symmetry of factors of the 7-cube Hamming shell, J. Combin. Des. 5 (1997), no. 4, 301-309.
  3. M. R. Emamy-k (with B. Kalantari),   On Linear Programming and Matrix Scaling over the Algebraic Numbers, Linear Algebra and its Appl. 262 (1997), 283-301.
  4. Raúl Figueroa (with M. Cordero),  Transitive autotopism groups and the generalized twisted field planes., 191-196, Lecture Notes in Pure and Appl. Math., 190, Dekker, New York, 1997.
  5. Guihua Gong,   On inductive limits of matrix algebras over higher-dimensional spaces I,  Math. Scand. 80 (1997), no. 1, 41-55.
  6. Guihua Gong,   On inductive limits of matrix algebras over higher-dimensional spaces II,  Math. Scand. 80 (1997), no. 1, 56-100.
  7. Guihua Gong (with M. Dadarlat),   A classification result for approximately homogeneous C*-algebras of real rank zero, Geom. Funct. Anal. 7 (1997), no. 4, 646-711.
  8. Guihua Gong (with G. Elliott, X. Jiang and H. Su),   A Classification of Simple Inductive Limits of Dimension Drop C* -algebras, Fields Institute Communications, vol.13 (1997), 125-143.
  9. Heeralal Janwa (with A. Lal),   On the generalized Hamming weights of cyclic codes, IEEE Transactions on Information Theory, Vol. 43, No. 1, pp. 298-308, January 1997.
  10. A. K. Kelmans,  Optimal packing of induced stars in a graph, Discrete Mathematics, 173, (1997) 97-127.
  11. A. K. Kelmans,  Transformations of a Graph Increasing its Laplacian Polynomials and the Number of Trees, European Journal of Combinatorics, {\bf 18} (1997) 35-48.
  12. A. K. Kelmans (with Y Egawa and M. Kano),  Star Partitions of Graphs, Journal of Graph Theory, 25, No. 3, (1997) 185-190.
  13. Liangqing Li,   Cellular filtration of K-theory and determinants of C^*-algebras Proc. Amer. Math. Soc. 125 (1997), pp. 2637-2642.
  14. Liangqing Li,  Classification of Simple C*-algebras: Inductive Limits of Matrix Algebras over Trees, Memoirs Series of the American Mathematical Society, Number 605, May 1997.
  15. M. Marcano (with R.P. Tewarson),  Use of generalized inverse in a renal optimization problem, Inverse Probl. Eng., 5 (1997) 1-9.
  16. C. Pasnicu,   On some classes of amenable C*-algebras Proceedings, 5-th International Workshop in Analysis and Its Applications, Rolla,Missouri, Mathematica Moravica, (1997), 251-258.
  17. C. Pasnicu (with M. Rørdam),  Purely infinite C*-algebras of real rank zero,  J. Reine Angew. Math., 613 (2007), 51-73.
  18. A. H. Quintero and P. Rodriguez Esquerdo (with G. E. Vega),   Estadistica Descriptiva, Publicaciones Puertorriquena, 1997.
  19. Silviu Teleman,   On the Borel Enveloping C*-Algebra of a C*-Algebra, Reddiconti del Circolo Matematico Di Palermo, Series II, Volume XLVI (1997), 213-254